Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Abelian Galois groups


Author: Carl C. Faith
Journal: Proc. Amer. Math. Soc. 10 (1959), 767-774
MSC: Primary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0121384-4
MathSciNet review: 0121384
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Amitsur, Noncommutative cyclic fields, Duke Math. J. vol. 21 (1954) pp. 87-106. MR 0061581 (15:848g)
  • [2] N. Jacobson, The fundamental theorem of the Galois theory for quasi-fields, Ann. of Math. vol. 41 (1940) pp. 1-7. MR 0001219 (1:198g)
  • [3] G. Köthe, Schiefkörper unendlichen Ranges über dem Zentrum, Math. Ann. vol. 105 (1931) pp. 15-39. MR 1512702
  • [4] T. Nakayama, Galois theory of simple rings, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 276-292. MR 0049875 (14:240a)
  • [5] K. Shoda, Über die Galoissche Theorie die halbeinfachen hyperkomplexen Systeme, Math. Ann. vol. 107 (1932-1933) pp. 252-258. MR 1512799

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0121384-4
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society